×

Error bounds for polynomial spline interpolation. (English) Zbl 0216.23002


MSC:

65D07 Numerical computation using splines
65D05 Numerical interpolation
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] J. H. Ahlberg, E. N. Nilson, and J. L. Walsh, The theory of splines and their applications, Academic Press, New York-London, 1967. · Zbl 0158.15901
[2] Richard Bellman, A note on an inequality of E. Schmidt, Bull. Amer. Math. Soc. 50 (1944), 734 – 736. · Zbl 0061.10402
[3] G. H. Hardy, J. E. Littlewood, and G. Pólya, Inequalities, Cambridge, at the University Press, 1952. 2d ed. · Zbl 0047.05302
[4] G. G. Lorentz, Approximation of functions, Holt, Rinehart and Winston, New York-Chicago, Ill.-Toronto, Ont., 1966. · Zbl 0153.38901
[5] M. H. Schultz and R. S. Varga, \?-splines, Numer. Math. 10 (1967), 345 – 369. · Zbl 0183.44402
[6] Survey of numerical analysis, McGraw-Hill Book Co., Inc., New York-Toronto-London, 1962. · Zbl 0101.33601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.